Alert archive / Ohio / Lake Effect Snow Warnings in 2007
Lake Effect Snow Warning 3, NWS Cleveland, OH
NWS Cleveland, OH issued this lake effect snow warning at Jan 19, 2007, 3:45 AM EST for 5 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Jan 19, 2007, 12:00 PM EST. It was in force for 28 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2007, 3:45 AM EST (08:45 UTC)
- In effect from
- Jan 19, 2007, 12:00 PM EST
- Expired
- Jan 20, 2007, 3:54 PM EST
- In force
- 28 hr
- Issued by
- NWS Cleveland, OH
Counties Ashtabula County, OH, Cuyahoga County, OH, Geauga County, OH, Lake County, OH, Trumbull County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 90 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 8.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1129 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KCLE 190845 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 345 AM EST FRI JAN 19 2007 OHZ011>014-023-089-PAZ001>003-191645- /O.UPG.KCLE.LE.A.0001.070119T1700Z-070120T2100Z/ /O.NEW.KCLE.LE.W.0003.070119T1700Z-070120T2100Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...WARREN...ASHTABULA...ERIE...EDINBORO...MEADVILLE 345 AM EST FRI JAN 19 2007 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM NOON TODAY TO 4 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM EST SATURDAY. THE LAKE EFFECT SNOW WATCH IS NO LONGER IN EFFECT. A COLD FRONT MOVED ACROSS THE AREA OVERNIGHT. SNOW SHOWERS WERE OCCURRING WITH THIS FRONT. HOWEVER...HEAVIER LAKE EFFECT SNOW SHOWERS WILL DEVELOP LATER TODAY AS COLDER AIR MOVES IN...THEN CONTINUE TONIGHT AND INTO SATURDAY. SNOW ACCUMULATIONS TODAY ARE LIKELY TO BE FROM 2 TO 3 INCHES. WITH HEAVIER SNOW SHOWERS TONIGHT AND SATURDAY TOTAL SNOW ACCUMULATIONS OF 6 TO 12 INCHES ARE POSSIBLE OVER THE NORTHEAST OHIO INLAND SNOW BELT AREAS AND NORTHWEST PENNSYLVANIA BY SATURDAY AFTERNOON. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
6 follow-up statements
000 WWUS41 KCLE 191525 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1025 AM EST FRI JAN 19 2007 OHZ011>014-023-089-PAZ001>003-192330- /O.CON.KCLE.LE.W.0003.070119T1700Z-070120T2100Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...WARREN...ASHTABULA...ERIE...EDINBORO...MEADVILLE 1025 AM EST FRI JAN 19 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY. LAKE EFFECT SNOW SHOWERS WILL CONTINUE TO EXPAND AND INTENSIFY THIS AFTERNOON AS COLDER AIR FILTERS INTO REGION. ACCUMULATIONS OF 2 TO 4 INCHES ARE POSSIBLE THIS AFTERNOON FROM CLEVELAND EASTWARD INTO NORTHWESTERN PENNSYLVANIA. LOCALLY GREATER SNOW AMOUNTS ARE POSSIBLE WHERE THE STRONGER BANDS PERSIST. THE SNOW SHOWERS WILL CONTINUE TONIGHT INTO SATURDAY WITH ADDITIONAL ACCUMULATION EXPECTED. STORM TOTALS OF 6 TO 12 INCHES ARE LIKELY BY SATURDAY AFTERNOON IN THE WARNING AREA. IN ADDITION...WEST TO NORTHWEST WINDS WILL CONTINUE TO GUST TO 30 MPH THROUGH THE EVENING HOURS. THIS WILL CAUSE SOME BLOWING AND DRIFTING. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ KUBINA
000 WWUS41 KCLE 192059 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 359 PM EST FRI JAN 19 2007 OHZ011>014-023-089-PAZ001>003-200500- /O.CON.KCLE.LE.W.0003.000000T0000Z-070120T2100Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...WARREN...ASHTABULA...ERIE...EDINBORO...MEADVILLE 359 PM EST FRI JAN 19 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY. LAKE EFFECT SNOW SHOWERS ARE EXPECTED TO CONTINUE TO EXPAND AND INTENSIFY OVERNIGHT AS COLD AIR FILTERS ACROSS THE RELATIVELY WARM WATERS OF LAKE ERIE. EXPECT 4 TO 8 INCHES OF SNOW IN THE SNOWBELT REGION TONIGHT WITH LOCALLY HIGHER AMOUNTS WHERE THE STRONGER BANDS PERSIST. AN ADDITIONAL 3 TO 6 INCHES IS POSSIBLE DURING THE DAY SATURDAY BEFORE THE HEAVY SNOW THREAT COMES TO AN END LATE IN THE AFTERNOON. LOCALIZED STORM TOTALS OF OVER ONE FOOT ARE POSSIBLE IN PORTIONS OF THE SNOWBELT. WEST TO NORTHWEST WINDS WILL CONTINUE TO GUST TO 25 MPH THROUGH THE EVENING HOURS CAUSING BLOWING AND DRIFTING OF THE SNOW. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ ASTIFAN
000 WWUS41 KCLE 200218 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 918 PM EST FRI JAN 19 2007 OHZ011>014-023-089-PAZ001>003-201030- /O.CON.KCLE.LE.W.0003.000000T0000Z-070120T2100Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...WARREN...ASHTABULA...ERIE...EDINBORO...MEADVILLE 918 PM EST FRI JAN 19 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY. LAKE EFFECT SNOW SHOWERS WILL CONTINUE TO EXPAND AND INTENSIFY OVERNIGHT AS COLD AIR FILTERS ACROSS THE RELATIVELY WARM WATERS OF LAKE ERIE. EXPECT 4 TO 8 INCHES OF SNOW IN THE SNOWBELT REGION OVERNIGHT WITH LOCALLY HIGHER AMOUNTS WHERE THE STRONGER BANDS PERSIST. AN ADDITIONAL 3 TO 6 INCHES COULD FALL SATURDAY BEFORE THE HEAVY SNOW THREAT COMES TO AN END LATE IN THE AFTERNOON. LOCALIZED STORM TOTALS OF OVER ONE FOOT ARE POSSIBLE IN PORTIONS OF THE SNOWBELT. WEST TO NORTHWEST WINDS WILL CONTINUE TO GUST TO 25 MPH OVERNIGHT CAUSING BLOWING AND DRIFTING OF THE SNOW. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
000 WWUS41 KCLE 200829 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 329 AM EST SAT JAN 20 2007 OHZ011-012-023-089-PAZ001-200930- /O.CAN.KCLE.LE.W.0003.000000T0000Z-070120T2100Z/ CUYAHOGA-LAKE-TRUMBULL-ASHTABULA LAKESHORE-NORTHERN ERIE- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...WARREN... ASHTABULA...ERIE 329 AM EST SAT JAN 20 2007 ...LAKE EFFECT SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE EFFECT SNOW WARNING. THE COVERAGE AND INTENSITY OF THE LAKE EFFECT SNOW SHOWERS HAS DECREASED CONSIDERABLY SINCE 2 AM DUE TO THE PASSAGE OF A COLD FRONT. ADDITIONAL SNOW SHOWERS WILL OCCUR THROUGH THIS AFTERNOON BUT ACCUMULATION IS ONLY EXPECTED TO BE AROUND 2 INCHES OR LESS LOCALLY AND ONLY IN THE HIGHER TERRAIN SO A LAKE EFFECT SNOW WARNING IS NO LONGER NEEDED. $$ OHZ013-014-PAZ002-003-201630- /O.CON.KCLE.LE.W.0003.000000T0000Z-070120T2100Z/ GEAUGA-ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...EDINBORO... MEADVILLE 329 AM EST SAT JAN 20 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... LAKE EFFECT SNOW SHOWERS WILL CONTINUE TODAY WITH ADDITIONAL ACCUMULATION OF 1 TO LOCALLY 4 INCHES BY THIS EVENING. SOME AREAS WILL LIKELY HAVE SEEN A TOTAL OF ABOUT A FOOT OF ACCUMULATION FROM THIS LAKE EFFECT EVENT BY THE TIME THE SNOW SHOWERS TAPER OFF LATE TODAY. THE BETTER ACCUMULATION TODAY WILL OCCUR IN THE HIGHER TERRAIN AREAS FROM GEAUGA COUNTY EAST ACROSS ASHTABULA COUNTY INTO INLAND ERIE AND CRAWFORD COUNTIES OF PENNSYLVANIA. NORTHWEST WINDS GUSTING TO AROUND 30 MPH WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW...GREATLY REDUCING VISIBILITIES AT TIMES. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ ADAMS
000 WWUS41 KCLE 201521 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1021 AM EST SAT JAN 20 2007 OHZ013-014-PAZ002-003-202100- /O.CON.KCLE.LE.W.0003.000000T0000Z-070120T2100Z/ GEAUGA-ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...EDINBORO... MEADVILLE 1021 AM EST SAT JAN 20 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON FOR GEAUGA AND INLAND ASHTABULA COUNTIES IN OHIO AND FOR CRAWFORD AND INLAND ERIE COUNTIES IN PENNSYLVANIA. LAKE EFFECT SNOW SHOWERS WILL CONTINUE TODAY WITH ADDITIONAL ACCUMULATIONS OF 1 TO LOCALLY 4 INCHES BY THIS EVENING. SOME AREAS WILL LIKELY HAVE RECEIVED AROUND A FOOT OF SNOW WITH THIS LAKE EFFECT EVENT. THE BETTER ACCUMULATIONS TODAY WILL OCCUR IN THE HIGHER TERRAIN AREAS FROM GEAUGA COUNTY EAST INTO INLAND ERIE AND CRAWFORD COUNTIES IN PENNSYLVANIA. NORTHWEST WINDS GUSTING TO AROUND 30 MPH WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW...GREATLY REDUCING VISIBILITIES AT TIMES. IN LAKE EFFECT SNOW...THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
000 WWUS41 KCLE 202054 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 354 PM EST SAT JAN 20 2007 OHZ013-014-PAZ002-003-202200- /O.CAN.KCLE.LE.W.0003.000000T0000Z-070120T2100Z/ GEAUGA-ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...EDINBORO... MEADVILLE 354 PM EST SAT JAN 20 2007 ...LAKE EFFECT SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE EFFECT SNOW WARNING. LAKE EFFECT SNOW WILL CONTINUE TO DIMINISH LATE THIS AFTERNOON AND THIS EVENING...BEFORE ENDING BY MIDNIGHT. ADDITIONAL SNOW ACCUMULATIONS OF AN INCH OR TWO ARE POSSIBLE WHERE THE HEAVIER BANDS PERSIST. WHERE THE HEAVIER BANDS OCCUR...VISIBILITIES WILL BE REDUCED AND ROADWAYS MAY BECOME SLICK. NORTHWEST WINDS OF 10 TO 20 MPH EARLY WILL CAUSE SOME BLOWING SNOW WHICH MAY ALSO CAUSE SOME SLICK SPOTS. CONTINUE TO USE CAUTION IF DRIVING THIS EVENING. $$ MRD
What forecasters said that day
The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this lake effect snow warning went out at Jan 19, 3:00 AM EST, 45 minutes earlier.
Area forecast discussion, Jan 19, 3:00 AM EST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
300 AM EST FRI JAN 19 2007
.SHORT TERM (TODAY THROUGH SUNDAY)...
COLD FRONT MOVED THROUGH OVERNIGHT. LACK OF ICE CRYSTALS CAUSED SOME
FREEZING DRIZZLE FOR SHORT TIME. MOST AREAS HAVE SWITCHED OVER TO
LIGHT SNOW...OR SHOULD DO SO SHORTLY. OTHERWISE COLD ARCTIC AIR
MOVING IN BEHIND FRONT. WILL TRANSITIONING FROM LIGHT SYNOPTIC SNOW
TO PRIMAIRLY LAKE EFFECT SNOW LATER TODAY AND CONTINUING INTO PART
OF SATURDAY. WILL ISSUE LAKE EFFECT SNOW WARNING FROM NOON TODAY
UNTIL 4 PM SATURDAY. MAY BE SOMEWHAT OF A BREAK THIS MORNING BEFORE
THE LAKE EFFECT GETS GOING BUT WITH THE WESTERLY FLOW AND 8H TEMPS
DROPPING TO ARND -13C BY EVENING FELT THE LAKE EFFECT SNOW WARNING
SHOULD START AT NOON THOUGH THE THE HEAVIEST MAY NOT GET GOING UNTIL
THIS EVENING. PREVIOUS FORECAST OF 6 TO 12 FOR THE SNOW BELT LOOKS
OK. WESTERLY FLOW THIS AFTERNOON AND EARLY TONIGHT GRADUALLY BECOMES
WELL AROUND TO NW AND MAY ADD LAKE HURON FETCH AFFECTING NW INLAND
PA WHICH COULD RAISE SNOW AMOUNTS. HIGH PRESSURE BUILDING IN ON
SATURDAY WILL CUT OFF LAKE EFFECT IN MORNING ARND CLEVELAND BUT
SHOULD LINGER IN THE EAST UNTIL AFTERNOON. THEN FLURRIES FAR EAST
SATURDAY EVENING THEN HIGH MOVES QUICKLY ACROSS SATURDAY NIGHT. THEN
LOW MOVES INTO MID MISSISSIPPI VALLEY SUNDAY BRINGING ANOTHER CHANCE
FOR SOME SNOW.
&&
.LONG TERM (SUNDAY NIGHT THROUGH THURSDAY)...
NW FLOW GENERALLY CONTINUES THROUGH THE PERIOD. FLOW IS FAIRLY
FAST SO PINNING DOWN INDIVIDUAL DETAILS TRICKY. NO BIG
STORMS...MOSTLY JUST CLIPPER TYPE SYSTEMS BUT EACH ONE OPENS THE
DOOR TO AT LEAST SOME SNOW SHOWERS AS WELL AS LAKE EFFECT SNOWS.
TROUGH ALOFT AND SECONDARY COLD FRONT AT SURFACE DROP SOUTH ACROSS
THE LOWER LAKES BY LATE MONDAY. I THINK THE MAJORITY OF THE COLDER
AIR WILL SLIDE OFF TO THE NORTH BUT SOME COLDER AIR WILL TRICKLE
SOUTHWARD AND WITH NNW FLOW SOME LAKE EFFECT POSSIBLE BY TUESDAY.
ELSEWHERE THERE SHOULD BE SOME CLEARING. LOOKS LIKE A BIT OF A BREAK
LATER TUE NGT INTO WEDNESDAY. STILL NOT SURE WITH A FAST FLOW THAT
THERE MIGHT BE A SMALL CHANCE OF SNOW SHOWERS BUT IT LOOKS UNTIL
LATER WED/WED NGT THAT NEXT SHORT WAVE DROPS ACROSS FCST AREA WITH
SOME LAKE EFFECT BY THURSDAY AS SOME COLDER AIR RETURNS. LAKE EFFECT
WILL CONTINUE INTO FRIDAY WITH DRIER AND COLDER CONDITIONS
ELSEWHERE. ECMWF COLDER BY THE END OF THE WEEK AS GFS SHOWS A BIT OF
A CHINOOK FLOW DEVELOPING BY FRIDAY WHERE AS ECMWF BRINGS A MORE
SIGNIFICANT CHUNK OF COLDER AIR SOUTHWARD. CONSENSUS THINKING IS
THAT COLDER SOLUTION MIGHT BE BETTER.
&&
.AVIATION (06Z-06Z)...
PATCHY FREEZING DRIZZLE/RAIN ACCOMPANYING COLD FRONT ACROSS THE
AREA. GUSTY WINDS WITH AND FOLLOWING THE FRONT INTO AND THROUGH
FRI. EARLIER IN THE EVENING HIGH CLOUDS WERE ABLE TO SEED THE LOWER
WITH ICE CRYSTALS THEREFORE ALLOWING IT TO SNOW. TO THE WEST SUCH
AS A FDY/TOL HIGH CLOUDS WERE ABSENT THE MOISTURE WAS SHALLOW ENOUGH
TO BE DRIZZLE WITH SFC TEMPS BELOW FREEZING...THEREFORE YIELDING
FZRA/FZDZ. NOW THE HIGH CLOUDS HAVE MOVED OFF AND THE UPPER VORT IS
STILL BACK ACROSS MI SO SHORT LIVED/TEMPORARY THREAT OF FZDZ/FZRA
WILL MARCH EAST ACROSS THE REMAINING SITES. LIGHT SNOW WILL FOLLOW
FOR THE REMAINDER OF THE NIGHT. WITH WEST FLOW ENHANCED SNOW FOR
ERI. THE WEATHER IMPROVES LATE MORNING AND FOR THE AFTERNOON FOR
THE OTHER SITES IN THE WAKE OF THE SHORTWAVE...BUT THE NEXT UPSTREAM
SHORTWAVE COMES THROUGH FOR THE AFTERNOON...TAKING THE WINDS FROM
THE NW AND WITH COLD ENOUGH AIR ALOFT PRESENT CRANKS UP THE LAKE
EFFECT FOR NEAR AND EAST OF CLE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW WARNING FROM FRIDAY AFTERNOON THROUGH SATURDAY
AFTERNOON FOR OHZ011>014-023-089.
PA...LAKE EFFECT SNOW WARNING FROM FRIDAY AFTERNOON THROUGH SATURDAY
AFTERNOON FOR PAZ001>003.
&&
SHORT TERM...WCR
LONG TERM...KOSARIK/ASTIFAN
AVIATION...OUDEMANHazardous weather outlook, Jan 18, 5:11 AM EST, 22 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 511 AM EST THU JAN 18 2007 OHZ011>014-023-089-PAZ001>003-191015- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 511 AM EST THU JAN 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A LAKE EFFECT SNOW WATCH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON. A GENERAL SNOWFALL WILL BRING AN INCH OR SO OF SNOWFALL TO THE AREA LATE TONIGHT AND EARLY FRIDAY. THEN LAKE EFFECT SNOW SHOWERS ARE EXPECTED TO DEVELOP FRIDAY AFTERNOON AND CONTINUE INTO SATURDAY. THERE IS POSSIBILITY THAT LOCALLY 6 TO 12 INCHES OF SNOW COULD FALL DURING THIS PERIOD IN THE SNOWBELT AREAS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LEZ142>149-162>169-OHZ003-006>010-017>022-027>033-036>038-047- 191015- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-MEDINA-SUMMIT- PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX- 511 AM EST THU JAN 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE... NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jan 18, 11:41 PM EST, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1141 PM EST THU JAN 18 2007 OHZ010>014-020>023-029>033-037-038-047-089-PAZ001>003-190645- LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT- PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 1141 PM EST THU JAN 18 2007 DRIZZLE OR LIGHT SNOW ACROSS THE AREA MAY CHANGE TO PERIOD OF FREEZING DRIZZLE THROUGH THE EARLY MORNING HOURS. THIS COULD CREATE SLICK SPOTS ON UNTREATED ROADS...BRIDGES AND SIDEWALKS. COLDER AIR WILL MOVE IN OVERNIGHT AND TURN THE MIXTURE TO ALL SNOW. MOTORISTS ARE URGED TO USE CAUTION AS THEY TRAVEL THROUGH THE AREA OVERNIGHT.
Nearby
Lake Effect Snow Warnings in Ohio, 2007Lake Effect Snow Warnings in Pennsylvania, 2007Every lake effect snow warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.